# SDR UALA2013070804751

- Difficulty date: July 7, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 727222
- Aircraft serial: 26693
- Aircraft time: 66,368 hours, 23,381 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LANYARD UNDER GIRT BAR.  SECURED LANYARD AND DOOR OPS NORMAL.
